Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Addenda and errata: ``Proper multiple integrals over iterable fields'' [Trans. Amer. Math. Soc. 11 (1910), no. 1, 25-36; 1500854]


Author: Ernest B. Lytle
Journal: Trans. Amer. Math. Soc. 15 (1914), 504-505
MSC: Primary 28A35
Original Article: Trans. Amer. Math. Soc. 11 (1910), 25-36.
MathSciNet review: 1500492
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500492-1
PII: S 0002-9947(1914)1500492-1
Article copyright: © Copyright 1914 American Mathematical Society